# SDR HEEA0014209

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Isolation Mt
- Part number: 222331617101
- Condition: Worn
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISOLATION MOUNT HAS WORN BEARING.
